# SDR IXXA060593S

- Difficulty date: September 10, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 32,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Zone 500
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT INBOARD FLAP INBOARD HINGE FITTING OUTBOARD HINGE HALF CHAFED AT STATION XW3.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, AND DC8 SB 27-279.
